全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:C.M. Joshi , S.K. Bissu
来源:[J].Journal of Computational and Applied Mathematics(IF 0.989), 1996, Vol.69 (2), pp.251-259
摘要:Abstract(#br)Inequalities for Bessel functions, modified Bessel functions and of their ratios are obtained. These results are either sharper or hold under weaker conditions than had been known earlier. Similar inequalities are proved for the function w v (t) = tI v (t) I v+1 (t) ...
作者:Piyush Kumar Bhandari , S.K. Bissu
来源:[J].Cogent Mathematics, 2016, Vol.3 (1)
摘要:Using a new form of the Cauchy–Bunyakovsky–Schwarz inequality, we prove inequalities involving Turán-type inequalities for some special functions.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×